# SDR C7WA200200026

- Difficulty date: July 13, 2002
- Submitted: November 15, 2002
- Operation: Air carrier
- Aircraft: N511PE
- Make and model: Boeing 727232
- Aircraft serial: 20634
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Condition: Delaminated
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION AT , FOUND NLG LEFT AFT DOOR DELAMINATED.  REPAIRED DELAMINATION IAW COOPESA EO COO-CMP-2-52-369-02 WITH DER APPROVAL.  (M)
